Please use this identifier to cite or link to this item:
Title: Distributive property of completely multiplicative functions
Authors: Pabhapote, N. 
Laohakosol, V. 
Keywords: arithmetic functions;complete multiplicativity;distributivity;generalized Möbius function;multiplicativity;von Mangoldt function
Issue Date: 2010
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: N. Pabhapote, V. Laohakosol (2010) Distributive property of completely multiplicative functions. Lithuanian Mathematical Journal Vol.50 No.3, 312-322.
Abstract: Dirichlet product of any two arithmetic functions. Taking a generalized Möbius function as an element in this product, our first objective is to investigate, through the concepts of discriminative and partially discriminative products, under which conditions such distributive property yields a necessary and sufficient condition for complete multiplicativity. Our second objective is to derive an extension of the IvićHaukkanencharacterization of completely multiplicative functions through the concept of semidiscriminative product.
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
183.pdf117.36 kBAdobe PDFThumbnail
Show full item record Recommend this item

Page view(s)

checked on Jul 11, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.